MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on further examination of the event description, applied medical determined that this event is reportable.
 
Event or Problem Description
Procedure performed: ni event description: event date is unknown.Ai translation: could you please send us a generator that is ready for use asap for tomorrow? we have a generator that is not working, and today we had to use the second one on site, but according to the operating room, it is not working properly.Tomorrow we need generators for several operations at the same time.[original french text] additional information received from an applied medical representative via email on 17jun25: there was no error message on the screen, end-of-activation sound and "ready" message on the generator even though the tissues had not fused at all.Serial number was confirmed [number].At the beginning of the intervention, fusion was weak.Then there was no more fusion at all, even if no error message on the generator.Switching off the generator changed nothing.They tried to connect the clamp to another led generator and it fused, but only slightly.Tm was present with the healthcare user and it was stated by another surgeon he had the same problem last week with another eb215 handpiece [discarded], finding the fusion unsatisfactory but had not reported it.Type of intervention: ni patient status: no patient injury or illness was reported.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22690288
Report Number2027111-2025-00679
Device Sequence Number20900043
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown